In this paper we consider a nondivergent elliptic equation of second order whose leading coefficients are from some weight space. The sufficient condition of removability of a compact with respect to this equation in the weight space of Holder functions was found.
 E. M. Landis, “To Question on Uniqueness of Solution of the First Boundary Value Problem for Elliptic and Parabolic Equations of the Second Order,” Uspekhi Matematicheskikh Nauk, Vol. 33, No. 3, 1978, p. 151.
 V. A. Kondratyev and E. M. Landis, “Qualitative Theory of Linear Partial Differential Equations of Second Order,” Modern Problems of Mathematics, Fundamental Directions, Partial Differential Equations, Vol. 3, Itogi Nauki i Tekhniki, Seriya, VINITI, 1988, pp. 99-212.
 I. T. Mamedov, “On Exceptional Sets of Solutions of Dirichlet Problem for Elliptic Equations of Second Order with Discontinuous Coefficients,” Proceedings of Institute of Mathematics and Mechanics of Academy of Science of Azerbaijan, Vol. 3, No. 16, 1998, pp. 137-149.
 T. S. Gadjiev and V. A. Mamedova, “On Removable Sets of Solutions of Second Order Elliptic and Parabolic Equations in Nondivergent Form,” Ukrainian Mathematical Journal, Vol. 61, No. 11, 2009, pp. 1485-1496.
 T. Kilpelainen and X. Zhong, “Removable Sets for Continuous Solutions of Quasilinear Elliptic Equations,” Proceedings of the American Mathmatical Society, Vol. 130, No. 6, 2002, pp. 1681-1688. doi:10.1090/S0002-9939-01-06237-2
 J. Diederich, “Removable Sets for Pointwise Solutions of Elliptic Partial Differential Equations,” Transactions of the American Mathmatical Society, Vol. 165, 1972, pp. 333-352. doi:10.1090/S0002-9947-1972-0293235-X